# SDR AALA201809049013

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,964 hours, 24,111 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D55981482002
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON LEFT ELEVATOR HINGE ARM NR 3 AT BS 404.  REPAIRED THE HINGE ARM IAW SRM 51-77-12-911-003, AND EA 283649.
